JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN AFFINE MODEL OF X0(mn)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN AFFINE MODEL OF X0(mn)
Choi, So-Young; Koo, Ja-Kyung;
  PDF(new window)
 Abstract
We show that the modular equation (X, Y) for the Thompson series corresponding to (n) gives an affine model of the modular curve (mn) which has better properties than the one derived from the modular j invariant. Here, m and n are relative prime. As an application, we construct a ring class field over an imaginary quadratic field K by singular values of (mz).
 Keywords
modular curve;modular equation;class field;
 Language
English
 Cited by
1.
AN AFFINE MODEL OF X0(pq)+q,;

충청수학회지, 2013. vol.26. 3, pp.641-645 crossref(new window)
1.
AN AFFINE MODEL OF X0(pq)+q, Journal of the Chungcheong Mathematical Society, 2013, 26, 3, 641  crossref(new windwow)
 References
1.
I. Chen and N. Yui, Singular values of Thompson series, Groups, difference sets, and the Monster (Columbus, OH, 1993), 255-326, Ohio State Univ. Math. Res. Inst. Publ., 4, de Gruyter, Berlin, 1996

2.
N. D. Elkies, Explicit towers of Drinfeld modular curves, European Congress of Mathematics, Vol. II (Barcelona, 2000), 189-198, Progr. Math., 202, Birkhauser, Basel, 2001

3.
E. U. Gekeler, Asymptotically optimal towers of curves over finite fields, Algebra, arithmetic and geometry with applications (West Lafayette, IN, 2000), 325-336, Springer, Berlin, 2004

4.
S. Lang, Elliptic functions, With an appendix by J. Tate. Second edition. Graduate Texts in Mathematics, 112. Springer-Verlag, New York, 1987

5.
K. Lauter, The maximum or minimum number of rational points on genus three curves over finite fields, With an appendix by Jean-Pierre Serre. Compositio Math. 134 (2002), no. 1, 87-111 crossref(new window)

6.
J.-P. Serre, Sur le nombre des points rationnels d'une courbe algebrique sur un corps fini, C. R. Acad. Sci. Paris Ser. I Math. 296 (1983), no. 9, 397-402

7.
G. Shimura, Introduction to the arithmetic theory of automorphic functions, Kano Memorial Lectures, No. 1. Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1971